# SDR R61A201911051199

- Difficulty date: November 5, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 30,957 hours, 23,829 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DURING HEAVY CHECK - CORROSION, R/H I/B SEAT TRACK FR. 74-84.  CUT R/H I/B SEAT TRACK BETWEEN FR. 80-81AND REMOVED SECTION TO FR. 84, C/W SPLICE REPAIR, TOP-COATED AND APPLIED CIC.REF. SRM 53-23-10/AD01, 53-00-10/REPAIR 01P, 51-23-04, 51-23-06, NTM 51-00-00-918-801-A, ETD2019-170-143413-B AND CPM 51-25-00.
